# SDR TWAA9911404

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND THE FIRST CLASS AND FIRST SECTION OF COACH EGRESS LIGHTS WERE INOPERATIVE.  DRIED WATER FROM INSIDE THE TRACK.  CHECK-C 11-25-98 STL.
